Analytical Study for Certain Ordinary Differential Equations with Variable Coefficients via Gα-Transform

Authors

  • Patarawadee Prasertsang
  • Supaknaree Sattaso Department of General Science, Faculty of Science and Engineering, Kasetsart University, Chalermphrakiat Sakon Nakhon Province Campus. https://orcid.org/0000-0003-4621-2503
  • Kamsing Nonlaopon
  • Hwajoon Kim

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4066

Keywords:

Laplace transform, Sumudu transform, Elzaki transform, $G_{\alpha}$-transform, Ordinary differential equation

Abstract

Gα-transform, which is a comprehensive and essential form of Laplace-type integral
transforms, has both advantages and limitations. The purpose of this study is to consider the applicable range of Gα-transform in finding solutions of ordinary differential equations with variable coefficients. Finally, several examples are given to demonstrate the effectiveness of these results.

Author Biography

Supaknaree Sattaso, Department of General Science, Faculty of Science and Engineering, Kasetsart University, Chalermphrakiat Sakon Nakhon Province Campus.

Downloads

How to Cite

Prasertsang, P., Sattaso, S., Nonlaopon, K., & Kim, H. (2021). Analytical Study for Certain Ordinary Differential Equations with Variable Coefficients via Gα-Transform. European Journal of Pure and Applied Mathematics, 14(4), 1184–1199. https://doi.org/10.29020/nybg.ejpam.v14i4.4066